# SDR AWXA200400520

- Difficulty date: May 11, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 3,861 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132SP
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND GRAPHITE FIBER DELAMINATED OFF THE UPPER HONEYCOMB SURFACE PANEL OF THE RT ELEVATOR AT ELEV STA 212.  MAINTENANCE PREPARED SURFACE AND PERFORMED BOND REPAIR TO RT ELEVATOR UPPER HONEYCOMB SURFACE PANEL AT ELEV STA 212 IAW B737-300 SRM 51-70-04 FIG 10.
